Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had unprotected sex, had light bleeding. Cramping, dizziness, headache

I had very irregular menstral cycles till about Nov when my gyno put me on bc, since then like clock work every month 5 days first day light, 3 days heavy (changing every 2 hours or so, large clots), 1 day light, this month that didn t happen, it was super light only really bleeding when wiping next to nothing in napkin. lasted 7 days but the lightest period ever,( im 25, I did have unprotected sex almost a month ago now, and he released in me and I forgot about 3 bc pills that week. ) with this last period that just ended, i had cramping the whole time and still do, it ended wednesday the period , i have headaches , dizziness
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
menstrual bleeding could be heavy or light sometimes depending on the thickness of the uterine endometrium.cramping pain during period is called dysmen0rrhoea.for headache and dizziness,paracetamol and anxiolytics are advised but its not related to the amount of bleeding.medical cause of heavy bleeding and pain are-fibroid uterus,ovarian cyst,hypothiroidism,pelvic inflammatory disease.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor